# SDR IPXA2023100474560

- Difficulty date: September 7, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5240U22
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: MAIN CABIN STA 1720 LBL 25, ANGLE UNDERNEATH THE DECK PLATE HAS CORROSION INSTALLED NEW ANGLE AT STA 1720, LBL 25. IAW SRM 51-40-02-0G.
